Alert archive / Oklahoma / Special Weather Statements in 2021
Special Weather Statement, NWS Tulsa, OK
NWS Tulsa, OK issued this special weather statement at Jun 12, 2021, 4:59 AM CDT for Pushmataha County, Oklahoma. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2021, 4:59 AM CDT (09:59 UTC)
- Expired
- Jun 12, 2021, 5:45 AM CDT
- In force
- 46 min
- Issued by
- NWS Tulsa, OK
County Pushmataha County, OK
The radar
The Western Arkansas radar (KSRX), 185 km from the middle of the area, began a volume at 10:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 10.0 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3394 J/kg
- Mixed-layer CIN
- -216 J/kg
- Mixed-layer LCL
- 1175 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 225 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted.
897
WWUS84 KTSA 120959
SPSTSA
Special Weather Statement
National Weather Service Tulsa OK
459 AM CDT Sat Jun 12 2021
OKZ049-053-121045-
Choctaw OK-Pushmataha OK-
459 AM CDT Sat Jun 12 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PUSHMATAHA AND
NORTHWESTERN CHOCTAW COUNTIES UNTIL 545 AM CDT...
At 459 AM CDT, strong thunderstorms were located along a line
extending from 5 miles south of Daisy to 2 miles northeast of Caddo.
Movement was east at 35 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations in or near the path include...
Antlers... Boswell...
Soper... Kent...
Moyers... Kosoma...
Kellond... Cloudy...
Eubanks... Darwin...
Dela... Unger...
Finley...
LAT...LON 3392 9591 3394 9594 3412 9594 3414 9596
3415 9598 3416 9578 3449 9578 3451 9575
3432 9524 3392 9588
TIME...MOT...LOC 0959Z 287DEG 30KT 3445 9574 3415 9625
$$
LacyWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at Jun 12, 3:19 AM CDT, 1 hour 40 minutes earlier.
Area forecast discussion, Jun 12, 3:19 AM CDT, 1 hour 40 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 319 AM CDT Sat Jun 12 2021 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. Storm complex tonight is mainly situated across western and central portions of Oklahoma, though development continues along the eastern flank which has kept portions of the complex across western parts of the forecast area. Given the southeastward moving component with the storms, will keep chance PoPs across parts of SE OK in the 12z-15z range. Also of note, several heat bursts have been detected on OK mesonet, most notably Stillwater which had a had a 3 am temp of 87 degrees and a wind gust of 53 mph. The overachieving storm complex should at the latest be south-southwest of the forecast area by mid morning, though the weak boundary in the area may allow for very isolated development today. Forecast beyond Saturday will be kept dry as the upper ridge build across the central CONUS while at the surface, dry air behind the current cold front will be somewhat reinforced by another canadian high pressure center that slides across the Great Lakes region. The next surface boundary may approach from the north next weekend, however this is just beyond the scope of the current forecast. Stayed close to the National Blend of Models for temperatures this forecast cycle. && .PREV DISCUSSION... /Issued 1218 AM CDT Sat Jun 12 2021/ DISCUSSION... The 06Z TAF forecast discussion follows... AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. Complex of storms over north central OK should remain west of the TAF sites overnight. Did throw in some VCSH toward morning at the NE OK sites near a weak cool front. Expect cigs to drop down to MVFR behind the front after daybreak at the NE OK and far NW AR sites, with low VFR cigs to the south. Trend should be back toward VFR cigs everywhere by midday, with lower cloud deck scattering out by evening. Lacy PREV DISCUSSION... /Issued 1011 PM CDT Fri Jun 11 2021/ DISCUSSION... One complex of storms has brushed across the northeast corner of our forecast area this evening as it has been weakening, while a second storm complex develops farther west across south central Kansas. This second complex will propagate south and southwest overnight, possibly brushing the far western parts of our forecast area. Have cancelled the severe thunderstorm watch for all but Osage, Pawnee, and Creek counties as a result. Later tonight, cannot rule out a few showers or storms developing just about anywhere, so will hold onto at least low pops. Other than adjusting pops, the rest of the forecast looks good at this time. Update has already been sent. PREV DISCUSSION... /Issued 606 PM CDT Fri Jun 11 2021/ AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. VFR conditions prevail early this evening. However, conditions are expected to worsen late this evening as a thunderstorm complex spreads into the region. MVFR conditions are anticipated by Saturday morning with VFR conditions returning Saturday afternoon. PREV DISCUSSION... /Issued 233 PM CDT Fri Jun 11 2021/ DISCUSSION... Ongoing and well established MCS currently located across NE KS will be the focus through tonight. Much of the 12z guidance did not initialize well with the location of the MCS and higher resolution and short term guidance have largely struggled resolving observed trends. A reservoir of strong instability is in place downstream of the MCS stretching from east central KS through NE OK / NW AR with a corridor of higher low level CAPE extending from NE KS through SW MO / NW AR. Propagation vectors would favor the MCS tracking near this low level instability corridor through the evening with a continued risk of damaging winds. Further west the sfc cold front extends from NE KS through NW OK. The boundary could foster some development southwestward through uncertainty does increase as warm mid level temps and weak forcing will act to suppress all but the strongest of updrafts. The forecast will maintain a north to south gradient in precip chances tonight as cap strength does increase with southward extent and any residual cold pool / outflow boundary will eventually become insufficient to overcome the inhibition. The coverage and duration of the overnight storm complex will impact the forecast into tomorrow. Either the residual outflow and/or the synoptic cold front may remain across the forecast area to support low storm chances, otherwise a warm and humid day is likely. Will defer any potential heat headlines given the aforementioned uncertainty. Strong ridge aloft amplifies and becomes centered over the Inter- mountain west through mid week. The prevailing northerly flow aloft through the central / eastern CONUS will allow several cold fronts to sweep southward and the local region will remain on the periphery of these airmass changes. Overall expect temperatures to remain warm however lower dewpoints are likely to also prevail with persistent sfc ridging along the Gulf Coast. Daily precip chances continue to appear low within this pattern. && .PRELIMINARY POINT TEMPS/POPS... TUL 91 72 92 68 / 20 10 0 0 FSM 92 74 93 71 / 20 10 0 0 MLC 90 73 91 68 / 30 10 0 0 BVO 90 69 90 63 / 20 10 0 0 FYV 89 67 90 63 / 20 10 0 0 BYV 89 69 89 63 / 20 10 0 0 MKO 89 72 90 67 / 20 10 0 0 MIO 89 69 90 63 / 20 10 0 0 F10 89 72 90 66 / 20 10 0 0 HHW 91 74 93 72 / 40 10 0 0 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && LONG TERM....23
Hazardous weather outlook, Jun 12, 4:57 AM CDT, 2 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 457 AM CDT Sat Jun 12 2021 ARZ001-002-010-011-019-020-029-OKZ049-053>076-131000- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 457 AM CDT Sat Jun 12 2021 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. THUNDERSTORMS WITH DANGEROUS LIGHTNING. RISK...Elevated. AREA...Southeast Oklahoma. ONSET...Ongoing. DANGEROUS HEAT. RISK...Limited. AREA...Eastern Oklahoma and West Central Arkansas. ONSET...This Afternoon. DISCUSSION... A storm complex was moving south southeast across southeast Oklahoma this morning. A few storms this morning may produce brief gusty winds below severe limits, along with a period of heavy rainfall. Most activity should be south of the area by mid morning. Additional thunderstorm development is also possible today, but will remain very isolated in nature. Hot and humid conditions will continue across the area today, with most locations seeing afternoon heat index readings topping out in the 100-103 degree range. A few locations across west central Oklahoma may briefly see heat index values around 105 degrees this afternoon. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Spotter Activation Not Expected. .DAYS TWO THROUGH SEVEN...Sunday through Friday. SUNDAY through FRIDAY...No Hazards. EXTENDED DISCUSSION... Slightly drier air will move into the area next week which will help offset heat index potential. However, temperatures are still expected to be near to above seasonal averages across the region through most of next week. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, Jun 12, 2:30 AM CDT, 2 hours 29 minutes before
Special Weather Statement
National Weather Service Tulsa OK
230 AM CDT Sat Jun 12 2021
OKZ064>066-120815-
Okmulgee OK-Okfuskee OK-Creek OK-
230 AM CDT Sat Jun 12 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CREEK...OKMULGEE AND
OKFUSKEE COUNTIES UNTIL 315 AM CDT...
At 230 AM CDT, strong thunderstorms were located along a line
extending from 4 miles north of Beggs to 4 miles northwest of Wewoka.
Movement was southeast at 20 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations in or near the path include...
Okmulgee... Okemah...
Okfuskee... Henryetta...
Morris... Beggs...
Mounds... Weleetka...
Dewar... Schulter...
Grayson... Bearden...
Hoffman... Castle...
Clearview... Preston...
Bald Hill... Okmulgee State Park...
Pharoah... Liberty...
This includes Interstate 40 in Oklahoma between mile markers 212 and
243.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3544 9644 3591 9604 3586 9603 3586 9597
3565 9571 3562 9571 3555 9578 3555 9582
3550 9582 3546 9585 3546 9587 3543 9588
3538 9592 3537 9598 3531 9598 3529 9600
3529 9644
TIME...MOT...LOC 0730Z 324DEG 16KT 3580 9605 3519 9655Special weather statement, Jun 12, 3:06 AM CDT, 1 hour 53 minutes before
Special Weather Statement
National Weather Service Tulsa OK
306 AM CDT Sat Jun 12 2021
OKZ065-066-070-071-073-120830-
Pittsburg OK-Muskogee OK-Okmulgee OK-Okfuskee OK-McIntosh OK-
306 AM CDT Sat Jun 12 2021
...SIGNIFICANT WEATHER ADVISORY FOR MCINTOSH...NORTHWESTERN
PITTSBURG...WEST CENTRAL MUSKOGEE...OKMULGEE AND SOUTHEASTERN
OKFUSKEE COUNTIES UNTIL 330 AM CDT...
At 306 AM CDT, strong thunderstorms were located along a line
extending from 3 miles west of Bald Hill to 4 miles northeast of
Wetumka. Movement was southeast at 25 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations in or near the path include...
Okmulgee... Henryetta...
Checotah... Morris...
Weleetka... Dewar...
Schulter... Boynton...
Indianola... Grayson...
Council Hill... Hanna...
Rentiesville... Hoffman...
Clearview... Stidham...
Raiford... Haywood...
Vivian... Lake Eufaula State Park...
This includes Interstate 40 in Oklahoma between mile markers 227 and
266.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3584 9589 3551 9543 3476 9605 3485 9609
3505 9609 3512 9603 3512 9601 3515 9601
3515 9598 3529 9598 3529 9628
TIME...MOT...LOC 0806Z 324DEG 23KT 3573 9590 3530 9621
LacySpecial weather statement, Jun 12, 3:31 AM CDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Tulsa OK
331 AM CDT Sat Jun 12 2021
OKZ065-066-071-073-120900-
Pittsburg OK-Okmulgee OK-Okfuskee OK-McIntosh OK-
331 AM CDT Sat Jun 12 2021
...SIGNIFICANT WEATHER ADVISORY FOR MCINTOSH...WESTERN PITTSBURG...
EASTERN OKMULGEE AND SOUTHEASTERN OKFUSKEE COUNTIES UNTIL 400 AM
CDT...
At 331 AM CDT, strong thunderstorms were located along a line
extending from 2 miles south of Morris to 6 miles south of Dustin.
Movement was southeast at 20 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations in or near the path include...
Mcalester... Okmulgee...
Eufaula... Henryetta...
Morris... Weleetka...
Dewar... Kiowa...
Savanna... Schulter...
Crowder... Canadian...
Indianola... Grayson...
Hanna... Hoffman...
Ashland... Stidham...
Raiford... Haywood...
This includes Interstate 40 in Oklahoma between mile markers 233 and
257.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3577 9589 3532 9552 3468 9588 3468 9609
3505 9609 3506 9607 3509 9606 3512 9603
3512 9601 3515 9601 3515 9598 3529 9598
3529 9616
TIME...MOT...LOC 0831Z 330DEG 19KT 3557 9585 3518 9601
LacySpecial weather statement, Jun 12, 3:57 AM CDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Tulsa OK
357 AM CDT Sat Jun 12 2021
OKZ060-066-067-120930-
Tulsa OK-Okmulgee OK-Wagoner OK-
357 AM CDT Sat Jun 12 2021
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL WAGONER...NORTH
CENTRAL OKMULGEE AND SOUTHEASTERN TULSA COUNTIES UNTIL 430 AM CDT...
At 356 AM CDT, decaying thunderstorms were producing strong south
winds across southern Tulsa county.
Winds in excess of 40 mph will be possible with this feature.
Locations in or near the path include...
Tulsa... Broken Arrow...
Bixby... Jenks...
Glenpool... Coweta...
Stonebluff... Jenks Riverside Airport...
Oneta... Liberty...
Hectorville... Leonard...
LAT...LON 3586 9606 3586 9603 3605 9603 3603 9569
3586 9571 3586 9577 3582 9577 3581 9607
TIME...MOT...LOC 0856Z 105DEG 12KT 3595 9592
LacySpecial weather statement, Jun 12, 4:02 AM CDT, 57 minutes before
Special Weather Statement
National Weather Service Tulsa OK
402 AM CDT Sat Jun 12 2021
OKZ073>075-120930-
Haskell OK-Pittsburg OK-Latimer OK-
402 AM CDT Sat Jun 12 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HASKELL...
NORTHWESTERN LATIMER AND PITTSBURG COUNTIES UNTIL 430 AM CDT...
At 401 AM CDT, strong thunderstorms were located along a line
extending from 2 miles northeast of Arrowhead State Park to near
Stuart. Movement was southeast at 40 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations in or near the path include...
Mcalester... Wilburton...
Hartshorne... Krebs...
Quinton... Kiowa...
Savanna... Red Oak...
Crowder... Alderson...
Canadian... Indianola...
Ashland... Higgins...
Haywood... Damon...
Blocker... Robbers Cave State Park...
Arrowhead State Park... Mcalester Regional Airport...
LAT...LON 3468 9589 3468 9609 3505 9609 3512 9603
3512 9601 3515 9601 3514 9591 3519 9587
3520 9579 3518 9576 3520 9568 3523 9567
3525 9563 3525 9561 3523 9562 3522 9561
3525 9554 3495 9506 3459 9566 3459 9588
TIME...MOT...LOC 0901Z 314DEG 34KT 3518 9558 3488 9608
LacySpecial weather statement, Jun 12, 4:59 AM CDT, 0 minutes before
Special Weather Statement
National Weather Service Tulsa OK
459 AM CDT Sat Jun 12 2021
OKZ049-053-121045-
Choctaw OK-Pushmataha OK-
459 AM CDT Sat Jun 12 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PUSHMATAHA AND
NORTHWESTERN CHOCTAW COUNTIES UNTIL 545 AM CDT...
At 459 AM CDT, strong thunderstorms were located along a line
extending from 5 miles south of Daisy to 2 miles northeast of Caddo.
Movement was east at 35 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations in or near the path include...
Antlers... Boswell...
Soper... Kent...
Moyers... Kosoma...
Kellond... Cloudy...
Eubanks... Darwin...
Dela... Unger...
Finley...
LAT...LON 3392 9591 3394 9594 3412 9594 3414 9596
3415 9598 3416 9578 3449 9578 3451 9575
3432 9524 3392 9588
TIME...MOT...LOC 0959Z 287DEG 30KT 3445 9574 3415 9625
LacyThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 8:14 PM CDT | Special Weather Statement | TSA | Ottawa | 61 min |
| Jun 11, 10:54 PM CDT | Special Weather Statement | TSA | Osage | 51 min |
| Jun 11, 11:08 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 52 min |
| Jun 11, 11:50 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 40 min |
| Jun 12, 1:57 AM CDT | Special Weather Statement | TSA | Okfuskee | 48 min |
| Jun 12, 2:17 AM CDT | Areal Flood Advisory | TSA | Creek, Okfuskee | 3 hr |
| Jun 12, 2:30 AM CDT | Special Weather Statement | TSA | Okfuskee, Okmulgee | 45 min |
| Jun 12, 3:06 AM CDT | Special Weather Statement | TSA | McIntosh, Okmulgee | 24 min |
| Jun 12, 3:12 AM CDT | Areal Flood Advisory | TSA | Okfuskee, Okmulgee | 3 hr |
| Jun 12, 3:31 AM CDT | Special Weather Statement | TSA | McIntosh, Pittsburg | 29 min |
| Jun 12, 3:57 AM CDT | Special Weather Statement | TSA | Tulsa | 33 min |
| Jun 12, 4:02 AM CDT | Special Weather Statement | TSA | Latimer, Pittsburg | 28 min |
| Jun 12, 1:06 PM CDT | Heat Advisory | TSA | Adair, Cherokee, Craig, Creek, Delaware, Haskell and 12 more | 7 hr |
| Jun 11, 9:31 PM CDT | Special Weather Statement | TSA | Carroll | 59 min |
Nearby
Special Weather Statements in Oklahoma, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.